# SDR ASAA2021020234003

- Difficulty date: February 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 45,673 hours, 13,535 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310SD
- Condition: Debonded
- Location: #1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG, FAN BLADE LUBE SPACERS #18 AND 21 ELASTOMERS ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #18 & #21 SPACERS ON #1 ENG. REF T/C 78472010.
